# SDR CA111123001

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 9,875 hours
- Engine: Ge CF348C5
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 493183
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK FOUND LT MLG SIDE STAY LOWER TENSION SPRING BROKEN.
